# SDR USAA2013052100005

- Difficulty date: May 20, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 16,550 hours, 6,045 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 42741006
- Part serial: NSN
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CEILING MOUNTED EMERGENCY LIGHT LENS MISSING NEAR SEAT ROW 10 IAW EA 204921.  REPLACED LENS.
